Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 3.

Movsisyan, Yu. M. (2017) Hyperidentities and Related Concepts, I. Armenian Journal of Mathematics, 9 (2). pp. 146-222. ISSN 1829-1163

Movsisyan, Yu. M. (2018) Hyperidentities and Related Concepts, II. Armenian Journal of Mathematics, 10 (4). pp. 1-85. ISSN 1829-1163

Movsisyan, Yu. M. (2008) Interlaced, modular, distributive and boolean bilattices. Armenian Journal of Mathematics, 1 (3). pp. 7-13. ISSN 1829-1163 (Submitted)

This list was generated on Tue Sep 25 22:01:54 2018 AMT.